Russian Mathematics

, Volume 61, Issue 4, pp 49–64 | Cite as

A method of integral equations in nonlinear boundary-value problems for flat shells of the Timoshenko type with free edges

  • S. N. Timergaliev


We prove the existence theorem for solutions of geometrically nonlinear boundary-value problems for elastic shallow isotropic homogeneous shells with free edges under shear model of S. P. Timoshenko. Research method consists in the reduction of the original system of equilibrium equations to a single nonlinear equation for the components of transverse shear deformations. The basis of this method are integral representations for the generalized displacements, containing an arbitrary holomorphic functions, which are determined by the boundary conditions involving the theory of one-dimensional singular integral equations.


Timoshenko type shell equilibrium equations system boundary problem generalized shifts generalized problem solution integral images integral equations singular integral equations existence theorem 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Vorovich, I. I. Mathematical Problems of the Nonlinear Theory of Shallow Shells (Nauka, Moscow, 1989) [in Russian].zbMATHGoogle Scholar
  2. 2.
    Morozov, N. F. Selected Two-Dimensional Problems of Elasticity Theory (LSU Press, Leningrad, 1978) [in Russian].Google Scholar
  3. 3.
    Karchevskij, M. M. “Nonlinear Problems of the Theory of Plates and Shells and Their Net Approximations”, Soviet Mathematics 29, No. 10, 21–38 (1985).zbMATHGoogle Scholar
  4. 4.
    Karchevskij, M. M., Paimushin, V. N. “Variational Problems in the Theory of Three-Layer Shallow Shells”, Differential Equations 30, No. 7, 1126–1130 (1994).MathSciNetzbMATHGoogle Scholar
  5. 5.
    Timergaliev, S. N. Existence Theorems in the Nonlinear Theory of Thin Elastic Shells (KSU Press, Kazan, 2011) [in Russian].zbMATHGoogle Scholar
  6. 6.
    Badriev, I. B., Banderov, V. V., Garipova, G. Z., Makarov, M. V., Shagidullin, R. R. “On the Solvability of Geometrically Nonlinear Problem of Sandwich Plate Theory”, Appl.Math. Sci. 9 (82), 4095–4102 (2015).CrossRefGoogle Scholar
  7. 7.
    Badriev, I. B., Makarov, M. V., Paimushin, V. N. “Solvability of a Physically and Geometrically Nonlinear Problem of the Theory of Sandwich Plates with Transversally-Soft Core”, RussianMathematics 59, No. 10, 57–60 (2015).MathSciNetzbMATHGoogle Scholar
  8. 8.
    Timergaliev, S. N. “Solvability of Geometrically Nonlinear Boundary-Value Problems for the Timoshenko- Type Anisotropic Shells with Rigidly Clamped Edges”, RussianMathematics 55, No. 8, 47–58 (2011).MathSciNetzbMATHGoogle Scholar
  9. 9.
    Timergaliev, S. N. “The Proof of the Existence of Solutions of Differential Equations with Partial Derivatives of the Nonlinear Theory of Shallow Shells of Timoshenko Type”, Differ. Equ. 48, No. 3, 458–463 (2012).MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Timergaliev, S. N. “On the Existence of Solutions to Geometrically Nonlinear Problems for Shallow Timoshenko-Type Shells with Free Edges”, RussianMathematics 58, No. 3, 31–46 (2014).MathSciNetzbMATHGoogle Scholar
  11. 11.
    Timergaliev, S. N. “On the Existence of Solutions of a Nonlinear Boundary Value Problem for the System of Partial Differential Equations of the Theory of Timoshenko Type Shallow Shells with Free Edges”, Differ. Equ. 51, No. 3, 376–390 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Galimov, K. Z. Foundations of the Nonlinear Theory of Thin Shells (KSU Press, Kazan, 1975) [in Russian].Google Scholar
  13. 13.
    Vekua, I. N. Generalized Analytic Functions (Nauka, Moscow, 1988) [in Russian].zbMATHGoogle Scholar
  14. 14.
    Muskhelishvili, N. I. Singular Integral Equations (Fizmatgiz, Moscow, 1962; Wolters-Noordhoff Publishing, Groningen, 1967).zbMATHGoogle Scholar
  15. 15.
    Vekua, I. N. New methods for Solving Elliptic Equations (Gostekhizdat, Moscow, 1948; John Wiley & Sons, New York, 1967).zbMATHGoogle Scholar
  16. 16.
    Gakhov, F. D. Boundary Value Problems (Fizmatgiz, Moscow, 1963; Dover Publications, New York, 1990).zbMATHGoogle Scholar
  17. 17.
    Mikhailov, V. P. Partial Differential Equations (Nauka, Moscow, 1976) [in Russian].zbMATHGoogle Scholar
  18. 18.
    Krasnosel’skij, M.A. TopologicalMethods in the Theory ofNonlinear Integral Equations (Gostekhiztad, Moscow, 1956; Pergamon Press, 1964).Google Scholar
  19. 19.
    Duvaut, G., Lions, J. L. Inequalities in Mechanics and Physics (Springer-Verlag, 1976; Nauka, Moscow, 1980).zbMATHGoogle Scholar

Copyright information

© Allerton Press, Inc. 2017

Authors and Affiliations

  1. 1.Kazan State Achitecture and Civil Engineering UniversityKazanRussia

Personalised recommendations